Your browser doesn't support javascript.

Portal Regional da BVS

Informação e Conhecimento para a Saúde

Home > Pesquisa > ()
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

Drug-Induced Gastrointestinal and Hepatic Disease Associated with Biologics and Nonbiologic Disease-Modifying Antirheumatic Drugs.

Rheum Dis Clin North Am; 44(1): 29-43, 2018 Feb.
Artigo em Inglês | MEDLINE | ID: mdl-29149926
A variety of gastrointestinal adverse drug reactions are seen in nearly all conventional antirheumatic medications, ranging from nausea to life-threatening drug-induced liver injury. Rheumatologists should be particularly familiar with hepatotoxicity associated with long-term methotrexate use, and the range of unique hepatic, biliary, and pancreatic manifestations associated with azathioprine. Hepatitis B virus reactivation is the most serious gastrointestinal disease risk associated with many biological therapies, particularly rituximab. Gastrointestinal perforation may be a specific concern for agents directed at interleukin-6 pathways, and some reports have raised the question of whether interleukin-17 inhibition may elevate inflammatory bowel disease risk.